Skip to main content

Items where Author, Editor or other role is "Pech, Clelia"

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | G | L | N | P
Number of items: 9.

B

Balchin, Scott, Bearup, Daniel, Pech, Clelia, Roitzheim, Constanze (2020) Equivariant homotopy commutativity for G = Cpqr. Tbilisi Mathematical Journal, . E-ISSN 1512-0139. (In press) (KAR id:83810)
[thumbnail of chickenfeet.pdf]
Preview

Balchin, Scott, Bearup, Daniel, Pech, Clelia, Roitzheim, Constanze (2020) Equivariant Homotopy Commutativity for \(G = C_{pqr}\). Tbilisi Mathematical Journal, . E-ISSN 1512-0139. (In press) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:82494)
[thumbnail of BBPR 2020.pdf]

G

Gonzales, Rafael, Pech, Clelia, Perrin, Nigel, Samokhin, A (2021) Geometry of horospherical varieties of Picard rank one. International Mathematics Research Notices, . ISSN 1073-7928. E-ISSN 1687-0247. (doi:10.1093/imrn/rnaa331) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:83827)
[thumbnail of horospherical-IMRN-revision.pdf]

L

Lee, Christopher (2019) On the Invariant Rings of Modular Bireflection Groups with Applications of Macaulay's Double Annihilator Correspondence. Doctor of Philosophy (PhD) thesis, University of Kent,. (KAR id:79961)
[thumbnail of 113cyb_lee_thesis.pdf]
Preview

Langlois, Kevin, Pech, Clelia, Raibaut, Michel (2019) Stringy invariants for horospherical varieties of complexity one. Algebraic Geometry, 6 (3). pp. 346-383. ISSN 2313-1691. (doi:10.14231/AG-2019-017) (KAR id:66089)
[thumbnail of 2019-3-017.pdf]
Preview
[thumbnail of stringy.pdf]

N

Nolan, Brendan (2017) A strong Dixmier-Moeglin equivalence for quantum Schubert cells and an open problem for quantum Pl├╝cker coordinates. Doctor of Philosophy (PhD) thesis, University of Kent,. (KAR id:64634)
[thumbnail of 48B_Nolan_Doctoral_Thesis.pdf]
Preview

P

Pech, Clelia, Rietsch, Konstanze (2018) A comparison of Landau-Ginzburg models for odd-dimensional Quadrics. Bulletin of the Institute of Mathematics Academia Sinica, 13 (3). pp. 249-291. ISSN 2304-7909. E-ISSN 2304-7895. (doi:10.21915/BIMAS.2018301) (KAR id:51113)
[thumbnail of LusztigFinalSubmissionPechRietsch.pdf]
Preview
[thumbnail of arXiv preprint]
Preview

Pech, Clelia, Rietsch, Konstanze, Williams, Lauren (2016) On Landau-Ginzburg models for quadrics and flat sections of Dubrovin connections. Advances in Mathematics, 300 . pp. 275-319. ISSN 0001-8708. (doi:10.1016/j.aim.2016.03.020) (KAR id:57223)
[thumbnail of 1404.4844v2.pdf]
Preview

Pech, Clelia (2014) Quantum Product and Parabolic Orbits in Homogeneous Spaces. Quantum Product and Parabolic Orbits in Homogeneous Spaces, 42 (11). pp. 4679-4695. ISSN 0092-7872. E-ISSN 1532-4125. (doi:10.1080/00927872.2013.820736) (KAR id:51096)
[thumbnail of final draft post-refereeing]
Preview

This list was generated on Mon Jan 24 19:37:35 2022 GMT.